Differential equations

Daghestan Electronic Mathematical Reports, Issue 2 (2014)


G-convergence and homogenization of one class of second order elliptic equations with complex coefficients

UDK: 517.946

Pages: 87 - 100


The problems of G-compaction and averaging of a class of second-order elliptic operators with complex-valued coefficients are studied. It is proved G-compaction of this class. Averaging for operators with periodic coefficients was obtained.


Keywords: G-convergence, boundary value problem, prior estimates.




To issue content

Download full text